# SDR SWAA2021061781251

- Difficulty date: June 8, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIPS AT L/H STA 342 -376 & R/H STA 328-346 ARE DETERIORATED AND UNSERVICEABLE. ; / THE PHOTO LUMINESCENT STRIPS TO BE REPLACED ON TASK CARD TTG8Q002RAAG.; CORRECTIVE ACTION IN LINE 1 IS WRITTEN IN ERROR. THE PHOTO LUMINESCENT STRIPS TO BE REPLACED ON TASK CARD TTG8Q002RA7H.
